# SDR P5CA2018072600145

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,911 hours, 3,677 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Bolt
- Part number: MSI78264
- Condition: Damaged
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN PRESSURE OUTFLOW VALVE CONNECTING ROD BOLT AND NUT DAMAGE AT BULK CARGO. IAW AMM 21-31-03-002-066 REV1 24 RPL THE BOLT AND NUT. CONDITION CHECK NORMAL AND JOB COMPLETED.
